# SDR DL76L060748

- Difficulty date: September 15, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 48,327 hours, 7,414 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST RIGHT ENGINE GENERATOR APPROX 3:15 HRS INTO THE FLIGHT.  APU RUNNING AND THEN GOT APU OIL QTY APPROX 3 HRS LATER.  APU SHUTDOWN APPROX 2:26 HRS LATER.  DIVERTING TO FLL.  RIGHT GENERATOR PLACED ON MCO PER MEL 24-00-01.  FOUND APU GEN CHIP DET O-RING DAMAGED WHICH RESULTED IN APU OIL LOSS AND SUBSEQUENT AUTO SHUTDOWN.  O-RING REPLACED, APU CHECKS NORMAL.
